# SDR VNAA0705003

- Difficulty date: May 20, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 6,758 hours, 6,863 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 35002300003
- Part serial: T0530AB
- Condition: Damaged
- Location: Rt A/C Pack
- Part time: 6,812 hours, 6,916 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RECEIVING A RIGHT HAND PACK OVERHEAT (TEMP) CAUTION MESSAGE WHILE SMELLED SMOKE IN THE CABIN DURING TAXI-IN TO THE GATE.  MAINTENANCE INSPECTED AND DEFERRED THE RIGHT HAND PACK PER MEL 21-51-01 -C- OPT 1.  MAINTENANCE TROUBLESHOT THE RIGHT HAND PACK SYSTEM.  MAINTENANCE REMOVED AND REPLACED THE ACM CHECK VALVE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 21-52-07-000/400-801.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
